# SDR VTZA98190

- Difficulty date: May 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N492UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 790
- System (JASC): 2422 · AC Inverter
- Part: Relay
- Part number: 2XBY
- Condition: Loose
- Location: E/E Compt
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 6247 - IAD-BGM - DURING CRUISE, MADE AN UNSCHEDULED LANDING AT IAD DUE TO THE RED INVERTER WARNING LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO THE GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND RESET 28V MAIN DC BUS AND RESECURED RELAY 2XB7, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
